Optimal risk-sharing rules and equilibria with Choquet-expected-utility
Alain Chateauneuf (),
Rose Anne Dana () and
Jean-Marc Tallon ()
Additional contact information
Rose Anne Dana: CEREMADE - CEntre de REcherches en MAthématiques de la DEcision - Université Paris-Dauphine - CNRS - Centre National de la Recherche Scientifique
Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
This paper explores risk-sharing and equilibrium in a general equilibrium set-up wherein agents are non-additive expected utility maximizers. We show that when agents have the same convex capacity, the set of Pareto-optima is independent of it and identical to the set of optima of an economy in which agents are expected utility maximizers and have same probability. Hence, optimal allocations are comonotone. This enables us to study the equilibrium set. When agents have different capacities, matters are much more complex (as in the vNM case). We give a general characterization and show how it simplifies when Pareto-optima are comonotone. We use this result to characterize Pareto-optima when agents have capacities that are the convex transform of some probability distribution. comonotonicity of Pareto-optima is also shown to be true in the two-state case if the intersection of the core of agents' capacities is non-empty; Pareto-optima may then be fully characterized in the two-agent, two-state case. This comonotonicity result does not generalize to more than two states as we show with a counter-example. Finally, if there is no-aggregate risk, we show that non-empty core intersection is enough to guarantee that optimal allocations are full-insurance allocation. This result does not require convexity of preferences.
Keywords: Choquet expected utility; comonotonicity; risk-sharing; equilibrium (search for similar items in EconPapers)
Note: View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00451997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (61) Track citations by RSS feed
Published in Journal of Mathematical Economics, Elsevier, 2000, 34 (2), pp.191-214. ⟨10.1016/S0304-4068(00)00041-0⟩
Downloads: (external link)
Journal Article: Optimal risk-sharing rules and equilibria with Choquet-expected-utility (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:halshs-00451997
Access Statistics for this paper
More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().